Skip to main content

Some Observations on the Dimension of Fano K-Moduli

  • 398 Accesses

Part of the Springer Proceedings in Mathematics & Statistics book series (PROMS,volume 409)

Abstract

In this short note we show the unboundedness of the dimension of the K-moduli space of n-dimensional Fano varieties, and that the dimension of the stack can also be unbounded while, simultaneously, the dimension of the corresponding coarse space remains bounded.

Keywords

This is a preview of subscription content, log in via an institution.

Buying options

Chapter
USD   29.95
Price excludes VAT (USA)
  • Available as PDF
  • Read on any device
  • Instant download
  • Own it forever
eBook
USD   149.00
Price excludes VAT (USA)
  • Available as EPUB and PDF
  • Read on any device
  • Instant download
  • Own it forever
Hardcover Book
USD   199.99
Price excludes VAT (USA)
  • Durable hardcover edition
  • Dispatched in 3 to 5 business days
  • Free shipping worldwide - see info

Tax calculation will be finalised at checkout

Purchases are for personal use only

Learn about institutional subscriptions

References

  1. Akhtar, M., et al.: Mirror symmetry and the classification of orbifold del Pezzo surfaces. Proc. Amer. Math. Soc. 144(2), 513–527 (2016)

    Article  MathSciNet  MATH  Google Scholar 

  2. Alper, J., et al.: Reductivity of the automorphism group of K-polystable Fano varieties. Invent. Math. 222(3), 995–1032 (2020)

    Article  MathSciNet  MATH  Google Scholar 

  3. Berman, R.J.: K-polystability of Q-Fano varieties admitting Käahler-Einstein metrics. Invent. Math. 203(3), 973–1025 (2016)

    Article  MathSciNet  MATH  Google Scholar 

  4. Birkar, C.: Singularities of linear systems and boundedness of Fano varieties. Ann. Math. (2), 193(2), 347–405 (2021)

    Google Scholar 

  5. Blum, H., Liu, Y., Xu, C.: Openness of K-semistability for Fano varieties (2020). arXiv: 1907.02408 [math.AG]

  6. Blum, H., et al.: On properness of K-moduli spaces and optimal degenerations of Fano varieties. Selecta Math. (N.S.), 27(4), Paper No. 73 (2021)

    Google Scholar 

  7. Jiang, C.: Boundedness of Q-Fano varieties with degrees and alpha-invariants bounded from below. Ann. Sci. Éc. Norm. Supéer. (4), 53(5), 1235–1250 (2020)

    Google Scholar 

  8. Kaloghiros, A.-S., Petracci, A.: On toric geometry and K-stability of Fano varieties. Trans. Am. Math. Soc. Ser. B 8, 548–577 (2021)

    Article  MathSciNet  MATH  Google Scholar 

  9. Li, C., Tian, G., Wang, F.: On the Yau-Tian-Donaldson conjecture for singular Fano varieties. Comm. Pure Appl. Math. 74(8), 1748–1800 (2021)

    Article  MathSciNet  MATH  Google Scholar 

  10. Liu, Y., Petracci, A.: On K-stability of some del Pezzo surfaces of Fano index 2 (2020). arXiv: 2011.05094 [math.AG]

  11. Liu, Y., Xu, C., Zhuang, Z.: Finite generation for valuations computing stability thresholds and applications to k-stability (2021). arXiv: 2102.09405 [math.AG]

  12. Martinez-Garcia, J.: Constant scalar curvature Käahler metrics on rational surfaces. Math. Nachr. In press

    Google Scholar 

  13. Odaka, Y., Spotti, C., Sun, S.: Compact moduli spaces of del Pezzo surfaces and Käahler- Einstein metrics. J. Differ. Geom. 102, 127–172 (2016)

    Article  MATH  Google Scholar 

  14. Petracci, A.: On deformations of toric Fano varieties (2019). arXiv: 1912.01538

  15. Stacks project authors, T.: The stacks project (2020). https://stacks.math.columbia.edu

  16. Wang, X.: GIT stability, K-stability and the moduli space of Fano varieties. In: Moduli of K-stable Varieties, vol. 31, Springer INdAM Series, pp. 153–181. Springer, Cham (2019)

    Google Scholar 

  17. Xu, C.: K-stability of fano varieties: an algebro-geometric approach (2020). arXiv: 2011.10477 [math.AG]

  18. Zhuang, Z.: Product theorem for K-stability. Adv. Math. 371(18), 107250 (2020)

    Google Scholar 

Download references

Acknowledgements

Some of the ideas of this work were fostered in the series of conferences titled Birational Geometry, Kähler-Einstein Metrics and Degenerations, taking place in Moscow, Shanghai and Pohang in 2019, the first two of which were attended by the first author, who would like to thank the organisers for inviting him. The first author is partially supported by EPSRC Standard Grant EP/V055399/1. The second author is supported by Villum Young Investigator 0019098.

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Jesus Martinez-Garcia .

Editor information

Editors and Affiliations

Rights and permissions

Reprints and permissions

Copyright information

© 2023 The Author(s), under exclusive license to Springer Nature Switzerland AG

About this paper

Check for updates. Verify currency and authenticity via CrossMark

Cite this paper

Martinez-Garcia, J., Spotti, C. (2023). Some Observations on the Dimension of Fano K-Moduli. In: Cheltsov, I., Chen, X., Katzarkov, L., Park, J. (eds) Birational Geometry, Kähler–Einstein Metrics and Degenerations. BGKEMD BGKEMD BGKEMD 2019 2019 2019. Springer Proceedings in Mathematics & Statistics, vol 409. Springer, Cham. https://doi.org/10.1007/978-3-031-17859-7_30

Download citation

Publish with us

Policies and ethics